Can progesterone *cause* spotting? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 12-19-2007, 02:12 AM - Thread Starter
 
wantababy's Avatar
 
Join Date: Jul 2007
Posts: 8
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I am 8 wks pg and have been spotting for the past 3 weeks. Going to a Doc is out of the question so I'm just going to have to wait it out. A friend said that the natural progesterone cream I'm using (femgest) could be causing the bleeding. That seemed pretty unlikely to me but I started cutting the dosage in half yesterday and haven't bled since. Coincidence? Any thoughts or experiences? Thanks, Lynne
wantababy is offline  
Sponsored Links
Advertisement
 
Old 12-19-2007, 04:56 AM
 
flapjack's Avatar
 
Join Date: Mar 2005
Location: England, easily locatable by Google
Posts: 13,495
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
No experience of pure progesterone, but DS1 was conceived using the oral contraceptive pill and I bled almost continuously with that pregnancy.

Helen mum to five and mistress of mess and mayhem, making merry and mischief til the sun goes down.
flapjack is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off